Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Stiffness and pain on the knuckle with a lump. Diabetic on metformin and cancer survivor. Had high uric acid levels

I am a 65 year old woman with a lump on my index knuckle. it just came on over night. i woke up with stiffness and if the knuckle was even slightly touched it was painful. the next day the pain subsided, but the nodule is still there. it appears to be under the skin, pea sized and not movable. in september 2012 my uric acid was at 7.5 and 6.8 the previous year. i am a diabetic on metformin and a previous cancer survivor. can you give me any help. thank you.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
from history it seems that you might be having Gout as your S. uric acid level is a bit high.
There might be collection of uric acid mainly in small joints giving rise this problem.
There might be deposition of gouty tophi in the joint producing swelling and pain.
Consult physician and get examined.
after diagnosis he will go for treatment accordingly.
Answered: Sun, 29 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor